Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 529-538
http://dx.doi.org/10.1155/S0161171296000737

Pexider functional equations-their fuzzy analogs

Department of Computer & Mathematical Sciences, University of Houston-Downtown, Houston 77002, Texas, USA

Received 8 August 1994; Revised 10 February 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we shall interpret and study the Pexider functional equations in the context of Fuzzy Set Theory. In particular, we shall present a general procedure for obtaining the fuzzy analog of the Pexider functional equations and then solve the resulting equations.